# SDR AALA202306068886

- Difficulty date: April 25, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A320*
- Aircraft serial: 4847
- Aircraft time: 37,549 hours, 14,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800300
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CORROSION ON RIGHT WING TRAILING EDGE REAR SPAR UPPER SKIN PANEL LOWER SURFACE AT WX3494.5 AND RIB 7. REPAIRED SKIN PANEL PER EA 344926.
